Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (6): 861-867    DOI: 10.1007/s10114-016-6347-9
Articles Current Issue| Next Issue| Archive| Adv Search |
The Fourth Power Mean of the General 2-Dimensional Kloostermann Sums Mod p
Wen Peng ZHANG, Xiao Xue LI
School of Mathematics, Northwest University, Xi'an 710127, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7